# SDR SWAA2022022210822

- Difficulty date: October 24, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 50,854 hours, 31,156 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Elongated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIGGLE PLATE FOR R/H WING TRAILING EDGE PANEL 661CB HAS ELONGATED FASTENER HOLES. / REMOVED AND REPLACED WIGGLE PLATE REF SRM 51-40-02.
